# SDR DALA2018092505759

- Difficulty date: September 22, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 79,436 hours, 17,806 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Service Panel
- Condition: Missing
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

APPROXIMATED 3 MINUTES AFTER TAKE OFF CURING CLIMB OUT HEARD 3 BOOMS FROM RIGHT SIDE OF THE AIRCRAFT, NOTICED RIGHT SIDE ENGINE VIB N2 RISE FROM 0.4 TO 2.1 DURING CRUISE ALL INDICATION NORMAL. DURING CRUISE ALL INDICATIONS ARE NORMAL. UPON INITIAL INSPECTION FOUND HYDRAULIC SERVICE PANEL MISSING FROM AIRCRAFT. INSPECTED RIGHT ENGINE WITH NO OBVIOUS DAMAGE. DAMAGE FOUND TO HYDRAULIC 198AR BODY FAIRING PANEL HAS WHOLES AND CRACKS, RIGHT GEAR DOOR HANDLE ACCESS PANEL CRACKED AND INTERCOSTAL DAMAGED. INSTALLED HYDRAULIC PANEL AND C/W ERA 571733-14. (LP 4725726)
